MAUDE Adverse Event Report: GENERAL ELECTRIC COMPANY DISCOVERY MR 750 3.0T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

GENERAL ELECTRIC COMPANY DISCOVERY MR 750 3.0T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number DISCOVERY MR750 3.0T
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mr's control panel had an electrical shortage thought to be from the use of saturated cleaning wipes which caused corrosion.This morning when entering the scan room to run the morning acr, techs noticed the room had an odd odor.It was then noticed that the control panel had melting plastic and extreme heat coming from it.Service was notified and the emergency power off was pressed.Service came, evaluated, and fixed the scanner.

Brand Name
DISCOVERY MR 750 3.0T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
GENERAL ELECTRIC COMPANY
3000 n. grandview blvd
waukesha WI 53188
MDR Report Key13341780
Report Number13341780
Device Sequence Number17133137
Product Code LNH
UDI-Device Identifier00840682115872
UDI-Public00840682115872
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2022
Report Date (Section F) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDISCOVERY MR750 3.0T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age13 YR
Event Location Hospital
Date Report to Manufacturer01/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/13/2022